# SDR SWAA041762

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 65,084 hours, 43,427 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2683
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING LAST 15 MINUTES OF FLIGHT, REPORTS OF SMOKE ODOR IN CABIN.  TURNED OFF GASPER FAN AND RECIRCULATION FAN ODOR CONTINUED.  REMOVED AND REPLACED GASPER FAN PER MM.
